Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Terekhin P. A. Orthorecursive expansions generated by the Szego kernel. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2023, vol. 23, iss. 4, pp. 443-455. DOI: 10.18500/1816-9791-2023-23-4-443-455, EDN: FNPHQP

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
30.11.2023
Full text:
(downloads: 417)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
517.5
EDN: 
FNPHQP

Orthorecursive expansions generated by the Szego kernel

Autors: 
Terekhin Pavel A., Saratov State University
Abstract: 

This article considers systems of subspaces of the Hardy space generated by the Szego kernel. The main result of the work is to establish the convergence of orthorecursive expansions with respect to the considered systems of subspaces. Note that the conditions for the convergence of orthorecursive expansions prove to be somewhat more restrictive compared to the previously obtained conditions for the convergence of order-preserving weak greedy algorithms and frame expansions.

Acknowledgments: 
This research was supported by the Russian Science Foundation (project No. 23-71-30001) at Lomonosov Moscow State University.
References: 
  1. Carleson L. On bounded analytic functions and closure problems. Arkiv for Matematik, 1952, vol. 2, iss. 2–3, pp. 283–291. https://doi.org/10.1007/BF02590884
  2. Hoffman K. Banach Spaces of Analytic Functions. New Jersey, Prentice Hall Inc., 1962. 242 p. (Russ. ed.: Moscow, IIL, 1963. 311 p.).
  3. Partington J. R. Interpolation, Identification, and Sampling. Oxford, Clarendon Press, 1997. 267 p.
  4. Marcus A. W., Spielman D. A., Srivastava N. Interlacing families II: Mixed characteristic polynomials and the Kadison – Singer problem. Annals of Mathematics, 2015, vol. 182, iss. 1, pp. 327–350. https://doi.org/10.4007/annals.2015.182.1.8
  5. Totik V. Recovery of Hp-functions. Proceedings of the American Mathematical Society, 1984, vol. 90, iss. 4, pp. 531–537. https://doi.org/10.1090/S0002-9939-1984-0733401-3
  6. Fricain E., Khoi L. H., Lefevre P. Representing systems generated by reproducing kernels. Indagationes Mathematicae, 2018, vol. 29, iss. 3, pp. 860–872. https://doi.org/10.1016/j.indag.2018.01.004
  7. Speransky K. S., Terekhin P. A. A representing system generated by the Szego kernel for the Hardy space. Indagationes Mathematicae, 2018, vol. 29, iss. 5, pp. 1318–1325. https://doi.org/10.1016/j.indag.2018.06.001
  8. Terekhin P. A. Frames in Banach space. Functional Analysis and Its Applications, 2010, vol. 44, iss. 3, pp. 199–208. https://doi.org/10.1007/s10688-010-0024-z
  9. Speransky K. S. On the convergence of the order-preserving weak greedy algorithm for subspaces generated by the Szego kernel in the Hardy space. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2021, vol. 21, iss. 3, pp. 336–342. https://doi.org/10.18500/1816-9791-2021-21-3-336-342
  10. Lukashenko T. P. Properties of orthorecursive expansions in nonorthogonal systems. Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika, 2001, iss. 1, pp. 6–10 (in Russian). https://www.mathnet.ru/eng/vmumm1436
  11. Lukashenko T. P., Sadovnichii V. A. Orthorecursive expansions with respect to subspaces. Doklady Mathematics, 2012, vol. 86, iss. 1, pp. 472–475. https://doi.org/10.1134/S1064562412040096
  12. Galatenko V. V., Lukashenko T. P., Sadovnichii V. A. On the properties of orthorecursive expansions with respect to subspaces. Proceedings of the Steklov Institute of Mathematics, 2014, vol. 284, pp. 129–132. https://doi.org/10.1134/S0081543814010076
  13. Politov A. V. Orthorecursive expansions in Hilbert spaces. Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika, 2010, iss. 3, pp. 3–7 (in Russian). https://www.mathnet.ru/eng/vmumm777
  14. Kudryavtsev A. Yu. On the convergence of orthorecursive expansions in nonorthogonal wavelets. Mathematical Notes, 2012, vol. 92, iss. 5, pp. 643–656. https://doi.org/10.1134/S0001434612110077
Received: 
24.07.2023
Accepted: 
28.08.2023
Published: 
30.11.2023